# SDR 2008UALA03875

- Difficulty date: July 14, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 53,491 hours, 36,805 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Safety Wire
- Condition: Missing
- Location: Fire Exting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  WATER EXTINGUISHER DOES NOT HAVE SAFETY WIRE.  *S/D*  FOUND SEAL BROKEN.  REPLACED FIRE EXTINGUISHER.  AC OK FOR SERVICE.
